# SDR SWAA2014040926958

- Difficulty date: February 18, 2014
- Submitted: April 9, 2014
- Operation: Air carrier
- Aircraft: N956AT
- Make and model: Boeing 717-200
- Aircraft serial: 55018
- Aircraft time: 38,122 hours, 25,835 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 5910130061
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE PRESS BULKHEAD FWD FACE CORRODED BETWEEN ROW 26L TO ROW 26R.  R & R BULKHEAD IAW SRM & DWG.
